# SDR DALA2021101206236

- Difficulty date: October 8, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N119DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50038
- Aircraft time: 5,307 hours, 2,455 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD RIGHT SERVICE DOOR EMERGENCY OPENING ASSIST MEAN ASSEMBLY LEAKING. REPLACED R1 DOOR EOAM SEALS PER A220 AMP 52-00-00. LEAK TEST OK. SAFETY PIN REMOVED + REARMED DOOR. RII COMPLETED (QC5223) 518316. (LP# 7969531)
